Hi, I'm hoping you can possibly help!
When I was 19 I had a cerebellar astrocytoma, suboccip craniectomy, completely removed- no radiation, my only complications were some coordination deficits which I mainly gained back and trigeminal neuralgia v1-3 accompanied with facial numbness. I have been on topamax and verapamil for neuralgia and migraine respectively.Since surgery I have had a number of symptoms-I have attributed them to medication side effects, I have had numerous blood tests, seen many doctors,hematologist,endocrinologist,etc
Some of the things are easy bruising bleeding, I am constantly thirsty, waking up at night to drink water or urinate, my skin takes months to heal,acne type lesions that have tested negative for staph I am frequently lightheaded or dizzy, cold, trembling, extremely tired, moody, I eat frequently and cannot keep weight on- I am 5'3 110- lowest was 103- I was 140 before surgery. Since surgery, I have developed polycystic ovary, not the syndrome that goes with it, had a granuloma removed-I notice I can wake up easier if I eat something sweet at PM and if I don't I wake up in the middle of the PM and will have a hard time waking up in the AM. I'm 27 now and I feel like symptoms have increased, my gp mentioned diabetes insipidus which my endo tested me, the only thing he found was that my cortisol was a little elevated, nothing to worry about?My blood sugar has come back fine- vitamin levels are fine- I've seen a nutritionist on numerous occasions.They checked for Von willebrands etc
Could something have changed after surgery,do I need a different blood test to diagnose or just med side effects? I was reading about brittle diabetes,dawn phenomenon,constant fluctuations which is why I thought about diabetes
This is A LOT more than you need.I'm 27 and have had an enormous amount of health problems for someone my age.I know it's hard over the Internet, but is this something worth looking into?
Thanks so much for your help!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.